Alert archive / South Carolina / Special Weather Statements in 2018

Special Weather Statement, NWS Charleston, SC

March 20, 2018Colleton County, South Carolina

NWS Charleston, SC issued this special weather statement at Mar 20, 2018, 2:48 PM EDT for Colleton County, South Carolina. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 20, 2018, 2:48 PM EDT (18:48 UTC)
Expired
Mar 20, 2018, 3:15 PM EDT
In force
27 min
Issued by
NWS Charleston, SC

County Colleton County, SC

The radar

The Charleston,SC radar (KCLX), 30 km from the middle of the area, began a volume at 18:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 6.8 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2018-03-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2018-03-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 270 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1495 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
270 m²/s²
0-3 km storm-relative helicity
356 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

872 
WWUS82 KCHS 201848
SPSCHS

Special Weather Statement
National Weather Service Charleston SC
248 PM EDT TUE MAR 20 2018

SCZ042-043-201915-
Hampton-Inland Colleton-
248 PM EDT TUE MAR 20 2018

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF HAMPTON AND COLLETON
COUNTIES...

At 248 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm near Early Branch, or 8 miles north of Yemassee,
moving east at 40 mph.

  HAZARD...strong winds 45 to 55 mph and up to nickel sized hail. 

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light, unsecured objects. Minor hail damage to plants, 
           trees and crops is possible. Damage to windshields is 
           unlikely. 

Some locations in the path of this storm include...
Walterboro, Hendersonville and Ritter. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify. Be certain to monitor local radio and TV
stations as well as local cable TV outlets for additional information
and possible warnings from the National Weather Service.

A tornado watch is in effect. Thunderstorms can produce tornadoes
suddenly, sometimes with little or no warning. Be alert for rapidly
changing weather conditions and be ready to act quickly if severe
weather is observed or a warning is issued.

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3271 8091 3285 8097 3305 8066 3279 8051
TIME...MOT...LOC 1848Z 248DEG 35KT 3281 8088 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this special weather statement went out at Mar 20, 2:15 PM EDT, 33 minutes earlier.

Area forecast discussion, Mar 20, 2:15 PM EDT, 33 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
215 PM EDT Tue Mar 20 2018

.SYNOPSIS...
A strong cold front will approach from the west this afternoon,
then push offshore this evening. Cool high pressure will build
in for the latter half of the week. Another cold front could
impact the area late next weekend.

&&

.NEAR TERM /THROUGH TONIGHT/...
This Afternoon and Evening: An "Enhanced Risk" of severe weather is
forecast across parts of Southeast South Carolina and Southeast
Georgia, especially along the coastal corridor.

Despite some cloud cover initially delaying convective initiation
over much of the area earlier today, the boundary layer has
recovered substantially in wake of a morning MCS. Sfc temps have
already warmed in the mid/upper 70s over much of the area, while
reaching 80 degrees across Southeast Georgia. Additionally, SBCAPE
is now upwards to 2000-2500 J/kg over much of the area, which has
led to some convection developing over Southeast Georgia as dynamic
forcing increases from the west. The general consensus among models
is that low-lvl warm advection along with sfc heating will persist
ahead of cooler air arriving with a mid/upper lvl trough currently
depicted on water vapor to the west through much of the afternoon,
which will enhance the severe weather potential over the area,
particularly along the coastal corridor mid afternoon into early
evening.

Given strong unidirectional wind fields associated with the passing
system, the main severe weather threat should come in the form of
damaging straight-line winds. Mid-lvl lapse rates around 7-7.5 C/km,
lifted index values upwards to -6/-7 C, along with 0-6 km bulk shear
of 50-60 kt could also produce moderate size hail in deepest
convection and perhaps splitting thunderstorms. Although low-
lvl lapse rates and veering are not particularly strong over the
area, the orientation of convection seen earlier today suggests
an east-west boundary capable of being ingested by storms shifting
over Southeast Georgia and Southern Southeast South Carolina.
For this reason along with a fairly large amount of 0-3km CAPE,
low LCLs and an afternoon seabreeze circulation near the coast,
isolated tornadoes will be possible over much of the area this
afternoon into early evening hours. A Tornado Watch is now in effect
for most of Southeast Georgia and Southeast South Carolina until
7PM. Based on the latest trends, the greatest chance for a tornado
should be across parts of Southeast Georgia, especially near
the coast and perhaps north along the coast into Southern Southeast
South Carolina as a sfc low deepens while passing to the north.
Elsewhere, dewpts in the mid/upper 60s, PWATs between 1.25-1.5 inches
and SBCAPE approaching 2500 J/kg could support strong/severe thunderstorms
inland especially mid/late afternoon as strong dynamic forcing
occurs with the approaching h5 shortwave and main sfc cold front.

Tonight: There is a consolidation of the cold fronts into one
front that moves into the Atlantic this evening, followed by
drier and cooler air advecting into the area. This will lead to
a much cooler night, and with large pressure climbs and a packed
gradient with the CAA to occur, gusty W/NW breezes will persist
the entire night. It'll be enough where we have raised a Lake
Wind Advisory for Lake Moultrie overnight.

&&

.SHORT TERM /WEDNESDAY THROUGH FRIDAY/...
Massive low pressure system centered off the mid-Atlantic coast will
begin to lift northeast away from the area on Wednesday. Deep
westerly flow will usher much drier air into the area. Skies will
remain mostly clear across most locations, with the exception being
over extreme northern areas in closer proximity to the departing
low, where some clouds may linger longer. The biggest concern of the
day will the winds. A tight pressure gradient will result in breezy
west winds through the day. Gusts of 30-35 mph will be common,
especially across southeast Georgia. Conditions will also remain
hazardous over Lake Moultrie, and a Lake Wind Advisory will be
ongoing through 22Z. Temperatures will be drastically cooler than
previous days, with highs well below normal in the upper 50s to low
60s. Wednesday night lows will range from the mid 30s inland to the
low 40s at the immediate coast. Think winds will remain too strong
to support any frost development.

High pressure will build in from the northwest Thursday and Friday.
Aloft, an amplified longwave trough will remain situated just off
the east coast. Quiet conditions are expected with mostly clear
skies. Temperatures will continue to fall below normal with highs
topping out in the 60s. Lows Thursday night will again fall into the
mid 30s inland, with upper 30s closer to the coast. Winds do lighten
up some, so think there is some potential for frost.

&&

.LONG TERM /FRIDAY NIGHT THROUGH MONDAY/...
High pressure is expected to prevail through much of the weekend.
There are some model discrepancies on Sunday, but general consensus
is that a cold front will approach from the north and will then drop
through the forecast area Sunday night. A wedge-like setup looks to
develop on Monday. Rain chances will accompany the front, although
it looks that rainfall totals will not amount to too much.
Temperatures will be near normal.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
Showers and thunderstorms will likely impact both KCHS and KSAV
through about 00Z with MVFR/IFR conditions possible. For now
indicated winds gusts in thunderstorms up to 30 to 35 knots.
However, stronger winds and perhaps some hail could impact the
terminals mainly between 19Z and 23Z. A more near term TAF update
would be needed if worse conditions become expected at either
terminal.

As the cold front moves offshore this evening, drier and more stable
air will arrive along with some gusty westerly winds. Quite strong
west-northwest winds are expected after 14Z Wednesday as mixing
deepens in the wake of a strong departing area of low pressure.

Extended Aviation Outlook: VFR. Breezy conditions expected on
Wednesday.

&&

.MARINE...
This Afternoon and Tonight: Marine conditions will continue to
deteriorate this afternoon over all coastal waters ahead of a cold
front approaching from the west this evening. Small Craft Advisories
will remain in effect for all waters this afternoon and evening.
Strong cold air advection in wake of the passing cold front will
lead to hazardous marine conditions for most waters tonight. A
strong pressure gradient will favor Gale Force Winds in offshore
Georgia waters and could support frequent Gale Force wind gusts for
all nearshore waters outside the CHS Harbor. Gale Watches remain for
these areas.

Strong to severe thunderstorms are expected to push offshore
mid/late afternoon and could persist into evening hours until a cold
front advances through the area. Mariners should be prepared for
damaging wind gusts, isolated waterspouts, frequent lightning and
heavy rains.

Wednesday through Sunday: Strong pressure rises in wake of a
departing low will result in hazardous marine conditions. West winds
could gust to gale force through much of the day, and thus a Gale
Watch has been issued for all waters with the exception of the
Charleston Harbor. Confidence is fairly high that the watch will be
upgraded to a warning for most zones with future forecast updates.
Winds and seas will greatly improve Wednesday night, with all waters
expected to be headline-free Thursday morning. Northwest winds will
continue Thursday and Friday, before veering to south and eventually
southwest on Sunday ahead of an approaching cold front.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...Lake Wind Advisory from 2 AM to 6 PM EDT Wednesday for SCZ045.
MARINE...Gale Watch from 2 AM EDT Wednesday through Wednesday afternoon
     for AMZ350-352-354.
     Small Craft Advisory until 2 AM EDT Wednesday for AMZ352-354.
     Small Craft Advisory until 2 AM EDT Wednesday for AMZ350.
     Gale Watch from 10 PM EDT this evening through Wednesday
     evening for AMZ374.
     Small Craft Advisory until 10 PM EDT this evening for AMZ374.
     Small Craft Advisory until 8 PM EDT Wednesday for AMZ330.

&&

NEAR TERM...DPB
SHORT TERM...ECT
LONG TERM...ECT
AVIATION...DPB
MARINE...DPB
Hazardous weather outlook, Mar 20, 1:23 PM EDT, 1 hour 25 minutes before
Hazardous Weather Outlook
National Weather Service Charleston SC
123 PM EDT Tue Mar 20 2018

GAZ100-101-114>119-137>141-SCZ042>044-047>052-211730-
Bulloch-Effingham-Tattnall-Evans-Inland Bryan-Coastal Bryan-
Inland Chatham-Coastal Chatham-Long-Inland Liberty-Coastal Liberty-
Inland McIntosh-Coastal McIntosh-Hampton-Inland Colleton-Dorchester-
Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper-
Tidal Berkeley-
123 PM EDT Tue Mar 20 2018

...TORNADO WATCH 18 IN EFFECT UNTIL 7 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for southeast Georgia and
southeast South Carolina.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

  Tornado Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

GAZ087-088-099-SCZ040-211730-
Jenkins-Screven-Candler-Allendale-
123 PM EDT Tue Mar 20 2018

This Hazardous Weather Outlook is for southeast Georgia and
southeast South Carolina.

.DAY ONE...This Afternoon and Tonight.

Severe thunderstorms: Thunderstorms are expected to impact the
region this afternoon, a few of which could become severe with
damaging winds, large hail, and possibly isolated tornadoes. The
most likely time for severe weather is between 2 pm and 6 pm.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

SCZ045-211730-
Inland Berkeley-
123 PM EDT Tue Mar 20 2018

...TORNADO WATCH 18 IN EFFECT UNTIL 7 PM EDT THIS EVENING...
...LAKE WIND ADVISORY IN EFFECT FROM 2 AM TO 6 PM EDT WEDNESDAY FOR
LAKE MOULTRIE...

This Hazardous Weather Outlook is for southeast South Carolina.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Lake Wind Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lake Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

AMZ350-352-354-211730-
Waters from South Santee River to Edisto Beach SC out 20 NM-
Waters from Edisto Beach SC to Savannah GA out 20 NM-
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
123 PM EDT Tue Mar 20 2018

...TORNADO WATCH 18 IN EFFECT UNTIL 7 PM EDT THIS EVENING...
...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY
AFTERNOON...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Gale Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

AMZ330-211730-
Charleston Harbor-
123 PM EDT Tue Mar 20 2018

...TORNADO WATCH 18 IN EFFECT UNTIL 7 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

Gales: Gale force winds are possible tonight. A Gale Warning could
be required.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Gales: Gale force winds could persist into Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

AMZ374-211730-
Waters from Savannah GA to Altamaha Sound GA extending from 20 to
60 NM-
123 PM EDT Tue Mar 20 2018

...GALE WATCH IN EFFECT FROM 10 PM EDT THIS EVENING THROUGH
WEDNESDAY EVENING...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Watch.

Severe thunderstorms: Thunderstorms are expected to impact the
area this afternoon and evening, some of which could become severe
with damaging winds, large hail, and possibly isolated waterspouts.
The most likely time for severe weather is between 2 pm and 8 pm.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

In the hours before

Local storm report, Mar 20, 8:55 AM EDT, 5 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
855 AM EDT TUE MAR 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0328 AM     TSTM WND DMG     7 E MILLHAVEN           32.93N  81.52W
03/20/2018                   SCREVEN            GA   911 CALL CENTER

            SCREVEN COUNTY DISPATCH REPORTED A TREE DOWN ON OLD
            RIVER ROAD NEAR THE INTERSECTION WITH BURTONS FERRY
            HIGHWAY. THERE WAS ALSO A POWER LINE DOWN NEARBY ON
            SWEETHEART CIRCLE.

0331 AM     TSTM WND DMG     4 NW MILLEN             32.84N  82.00W
03/20/2018                   JENKINS            GA   911 CALL CENTER

            JENKINS COUNTY DISPATCH REPORTED A TREE DOWN BLOCKING
            THE ROADWAY ON OLD LOUISVILLE ROAD.

&&

EVENT NUMBER CHS1800014
EVENT NUMBER CHS1800015

BSH
Special weather statement, Mar 20, 2:35 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Charleston SC
235 PM EDT TUE MAR 20 2018

SCZ045-050-052-201900-
Inland Berkeley-Tidal Berkeley-Charleston-
235 PM EDT TUE MAR 20 2018

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHARLESTON AND
BERKELEY COUNTIES...

At 235 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm over Johns Island, or 10 miles south of Magnolia
Gardens, moving northeast at 55 mph.

  HAZARD...strong winds 45 to 55 mph and up to nickel sized hail.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Minor hail damage to plants,
           trees and crops is possible. Damage to windshields is
           unlikely.

Some locations in the path of this storm include...
Charleston, North Charleston, Mount Pleasant, Goose Creek, Downtown
Charleston, Fort Sumter, Hollywood and Isle Of Palms.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify. Be certain to monitor local radio and TV
stations as well as local cable TV outlets for additional information
and possible warnings from the National Weather Service.

A tornado watch is in effect. Thunderstorms can produce tornadoes
suddenly, sometimes with little or no warning. Be alert for rapidly
changing weather conditions and be ready to act quickly if severe
weather is observed or a warning is issued.

&&

LAT...LON 3273 7985 3269 7985 3260 8013 3273 8019
      3301 7983 3281 7969
TIME...MOT...LOC 1835Z 232DEG 49KT 3272 8011
Special weather statement, Mar 20, 2:38 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Charleston SC
238 PM EDT TUE MAR 20 2018

SCZ043-044-201915-
Inland Colleton-Dorchester-
238 PM EDT TUE MAR 20 2018

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF COLLETON AND
DORCHESTER COUNTIES...

At 237 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm near Round O, or near Walterboro, moving east at
40 mph.

  HAZARD...strong winds 45 to 55 mph and up to nickel sized hail.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Minor hail damage to plants,
           trees and crops is possible. Damage to windshields is
           unlikely.

Some locations in the path of this storm include...
Summerville, Walterboro, Slands Bridge, Givhans Ferry State Park,
Ridgeville, Cottageville, Round O and Givhans.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch is in effect. Thunderstorms can produce tornadoes
suddenly, sometimes with little or no warning. Be alert for rapidly
changing weather conditions and be ready to act quickly if severe
weather is observed or a warning is issued.

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3309 8024 3292 8018 3279 8063 3290 8067
      3312 8028 3311 8027
TIME...MOT...LOC 1837Z 248DEG 36KT 3288 8056
Special weather statement, Mar 20, 2:48 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Charleston SC
248 PM EDT TUE MAR 20 2018

SCZ042-043-201915-
Hampton-Inland Colleton-
248 PM EDT TUE MAR 20 2018

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF HAMPTON AND COLLETON
COUNTIES...

At 248 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm near Early Branch, or 8 miles north of Yemassee,
moving east at 40 mph.

  HAZARD...strong winds 45 to 55 mph and up to nickel sized hail.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Minor hail damage to plants,
           trees and crops is possible. Damage to windshields is
           unlikely.

Some locations in the path of this storm include...
Walterboro, Hendersonville and Ritter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify. Be certain to monitor local radio and TV
stations as well as local cable TV outlets for additional information
and possible warnings from the National Weather Service.

A tornado watch is in effect. Thunderstorms can produce tornadoes
suddenly, sometimes with little or no warning. Be alert for rapidly
changing weather conditions and be ready to act quickly if severe
weather is observed or a warning is issued.

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3271 8091 3285 8097 3305 8066 3279 8051
TIME...MOT...LOC 1848Z 248DEG 35KT 3281 8088

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 20, 12:18 AM EDTSpecial Weather StatementCHSJasper27 min
Mar 20, 2:50 AM EDTSevere Thunderstorm WarningCHSAllendale, Hampton55 min
Mar 20, 3:41 AM EDTGale WatchCHS12 hr
Mar 20, 3:41 AM EDTSmall Craft AdvisoryCHS31 hr
Mar 20, 3:42 AM EDTLake Wind AdvisoryCHSBerkeley45 hr
Mar 20, 3:42 AM EDTSevere Thunderstorm WarningCHSAllendale, Colleton, Hampton63 min
Mar 20, 3:44 AM EDTTornado WarningCHSAllendale, Hampton31 min
Mar 20, 4:15 AM EDTSpecial Weather StatementCHSJasper30 min
Mar 20, 4:26 AM EDTSevere Thunderstorm WarningCHSBeaufort, Charleston, Colleton, Hampton, Jasper64 min
Mar 20, 5:11 AM EDTSevere Thunderstorm WarningCHSBerkeley, Charleston35 min
Mar 20, 5:15 AM EDTSpecial Marine WarningCHS60 min
Mar 20, 5:21 AM EDTSpecial Weather StatementCHSHampton24 min
Mar 20, 6:18 AM EDTSpecial Marine WarningCHS117 min
Mar 20, 2:11 PM EDTSpecial Marine WarningCHS64 min
Mar 20, 2:28 PM EDTSevere Thunderstorm WarningCHSBeaufort, Jasper62 min
Mar 20, 2:35 PM EDTSpecial Weather StatementCHSCharleston25 min
Mar 20, 2:38 PM EDTSpecial Weather StatementCHSDorchester37 min
Mar 20, 2:48 PM EDTSpecial Marine WarningCHS87 min
Mar 20, 2:52 PM EDTSevere Thunderstorm WarningCHSColleton, Hampton53 min
Mar 20, 3:06 PM EDTSevere Thunderstorm WarningCHSBerkeley, Charleston, Dorchester54 min
Mar 20, 3:16 PM EDTSpecial Marine WarningCHS119 min
Mar 20, 3:18 PM EDTSevere Thunderstorm WarningCHSBeaufort, Charleston, Colleton, Dorchester57 min
Mar 20, 3:34 PM EDTSpecial Marine WarningCHS116 min
Mar 20, 3:49 PM EDTGale WarningCHS35 hr
Mar 20, 3:49 PM EDTSpecial Weather StatementCHSBerkeley26 min
Mar 20, 4:02 PM EDTSpecial Weather StatementCHSCharleston28 min
Mar 20, 4:14 PM EDTSpecial Weather StatementCHSGeorgetown31 min
Mar 20, 4:59 PM EDTSpecial Marine WarningCHS61 min
Mar 20, 5:24 PM EDTSpecial Weather StatementCHSDorchester36 min
Mar 20, 5:45 PM EDTSevere Thunderstorm WarningCHSBerkeley43 min
Mar 20, 6:06 PM EDTSpecial Marine WarningCHS114 min
Mar 20, 7:16 PM EDTSpecial Weather StatementCHSCharleston29 min
Mar 19, 8:35 PM EDTSpecial Weather StatementCHSMcIntosh25 min
Mar 20, 3:53 AM EDTSpecial Weather StatementCHSJenkins, Screven37 min
Mar 20, 4:42 AM EDTSevere Thunderstorm WarningCHSBulloch, Jenkins, Screven48 min
Mar 20, 3:02 PM EDTSevere Thunderstorm WarningCHSLiberty, Long, McIntosh58 min
Mar 20, 3:07 PM EDTTornado WarningCHSLiberty, McIntosh38 min
Mar 20, 4:43 PM EDTSpecial Weather StatementCHSMcIntosh32 min

Nearby

Special Weather Statements in South Carolina, 2018Every special weather statement in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.